Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the homogeneity of infinite products of manifolds


Author: T. Ganea
Journal: Proc. Amer. Math. Soc. 17 (1966), 1128-1130
MSC: Primary 54.78
DOI: https://doi.org/10.1090/S0002-9939-1966-0203706-2
MathSciNet review: 0203706
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Alexandroff and H. Hopf, Topologie, Springer, Berlin, 1935.
  • [2] M. K. Fort Jr., Homogeneity of infinite products of manifolds with boundary, Pacific J. Math. 12 (1962), 879–884. MR 0145499

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0203706-2
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society